# SDR FDEA201709192629

- Difficulty date: September 19, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HFEC INSPECTION ON RT WING LEADING EDGE CUTOUT AND ACCESS DOORS, FOUND 01 EA CRACK AT REFUELING PANEL INBD CORNER, 0.5 INCH IN LENGTH.  REPAIRED IAW SRM 57-40-01-2R, FIG 201, REPAIR 18.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
